# SDR CHQA20121125453

- Difficulty date: November 25, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT OMEGA BEAM JUST FORWARD OF THE "Z" PROFILE AT FRAME 23.  THE BEAM WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-10.
